# SDR UALA2010121504576

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE CORRODED.  ACCOMPLISHED REPAIR IAW WOO-37 NRI.
